# SDR FDEA201101270386

- Difficulty date: January 27, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279012200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEAT TRACK 1 HAS CORROSION FR 71 TO FR 75 (ABOUT 70 SQUARE INCH). REMOVED CORROSION FROM SEAT TRACK IAW SRM 51-74-10, CHECKED LIMITS IAW SRM 53-10-16, PAGE 101-103.  FOUND TO BE OUT OF LIMITS.  REMOVED SEAT TRACK NR1 BETWEEN FR71 & FR 75,  FABRICATED SEAT TRACK IAW SRM 51-21-11 PG1, SRM 51-27-00, PG 1, SRM 51-40-40, PG1.  INSTALLED SEAT TRACK BETWEEN FR 71 AND FR 75 IAW SRM 51-40-21, PAR 7, PAGE 24.
